# SDR 95ZZZX6371

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290502
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FLT 919 - AIRCRAFT RETURN, ON THE CLIMB-OUT OF ATL AT 17,000 FEET, 300 KNOTS, THE FIRST OFFICER DISCOVERED FORWARD OUTER PANE WINDOW SPIDER-WEBBED.  REFERENCE, OPERATOR CONTROL NR 95ZZZX6372.
